User menu

On 2-star-permutability in regular multi-pointed categories

  1. Barr Michael, Exact categories, Lecture Notes in Mathematics (1971) ISBN:9783540056782 p.1-120, 10.1007/bfb0058580
  2. Borceux Francis, Bourn Dominique, Mal’cev, Protomodular, Homological and Semi-Abelian Categories, ISBN:9789048165513, 10.1007/978-1-4020-1962-3
  3. Bourn Dominique, 3×3 Lemma and Protomodularity, 10.1006/jabr.2000.8526
  4. Bourn Dominique, The denormalized 3×3 lemma, 10.1016/s0022-4049(02)00143-3
  5. Carboni A., Kelly G. M., Pedicchio M. C., Some remarks on Maltsev and Goursat categories, 10.1007/bf00872942
  6. Carboni A., Lambek J., Pedicchio M.C., Diagram chasing in Mal'cev categories, 10.1016/0022-4049(91)90022-t
  7. Ehresmann C., C. R. Acad. Sci. Paris, 259, 2050
  8. Gran Marino, Janelidze Zurab, Rodelo Diana, 3 × 3 lemma for star-exact sequences, 10.4310/hha.2012.v14.n2.a1
  9. Gran M., Theory Appl. Categ., 27, 80
  10. Gran Marino, Janelidze Zurab, Ursini Aldo, A good theory of ideals in regular multi-pointed categories, 10.1016/j.jpaa.2012.02.028
  11. Gran Marino, Rodelo Diana, A New Characterisation of Goursat Categories, 10.1007/s10485-010-9236-x
  12. Gran Marino, Rossi Valentina, Galois theory and double central extensions, 10.4310/hha.2004.v6.n1.a16
  13. Grandis M., Cah. Top. Géom. Diff. Catég., 33, 135
  14. Janelidze G., Cah. Top. Géom. Diff. Catég., 32, 191
  15. Janelidze Zurab, Subtractive Categories, 10.1007/s10485-005-0934-8
  16. Janelidze Z., Theory Appl. Categ., 16, 236
  17. Janelidze Z., Theory Appl. Categ., 23, 221
  18. Lack Stephen, The 3-by-3 lemma for regular Goursat categories, 10.4310/hha.2004.v6.n1.a1
  19. Smith Jonathan D. H., Mal’cev Varieties, ISBN:9783540079996, 10.1007/bfb0095447
  20. Ursini Aldo, On subtractive varieties, I, 10.1007/bf01236518
Bibliographic reference Gran, Marino ; Rodelo, Diana. On 2-star-permutability in regular multi-pointed categories. In: Journal of Algebra and its Applications, Vol. 13, no. 8 (Décembre 2014)
Permanent URL